Show simple item record

dc.contributor.authorRan, André C.M.
dc.contributor.authorSerény, András
dc.date.accessioned2014-06-23T06:56:23Z
dc.date.available2014-06-23T06:56:23Z
dc.date.issued2012
dc.identifier.citationRan, A.C.M. & Sereny, A. 2012. The finite section method for infinite Vandermonde matrices. Indagationes Mathematicae (new series), 23(4):884-899. [https://doi.org/10.1016/j.indag.2012.05.009]en_US
dc.identifier.issn0019-3577
dc.identifier.urihttp://hdl.handle.net/10394/10701
dc.identifier.urihttps://doi.org/10.1016/j.indag.2012.05.009
dc.description.abstractThe finite section method for infinite Vandermonde matrices is the focus of this paper. In particular, it is shown that for a large class of infinite Vandermonde matrices the finite section method converges in l1l1 sense if the right hand side of the equation is in a suitably weighted l1(?)l1(?) space. Some explicit results are obtained for a wide class of examples.en_US
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.subjectFinite section methoden_US
dc.subjectInfinite Vandermonde matrixen_US
dc.subjectInfinite systems of equationsen_US
dc.titleThe finite section method for infinite Vandermonde matricesen_US
dc.typeArticleen_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record